# SDR ASAA2013032694597

- Difficulty date: March 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING AT BS 986.5 CORRODED AT SEVERAL LOCATIONS FROM LBL 45 TO RBL 44.  ACFT GROUNDED.  BLENDED CORROSION IAW SRM 51-40-02.  REPAIRED DAMAGED TO TEE FITTING IAW EA 15063 AND EA 400-53EA-10174, REV NEW.
